# SDR CALA2025081507826

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17262
- Make and model: Boeing 737-8
- Aircraft serial: 66594
- Aircraft time: 13,530 hours, 4,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AROUND 110KTS  GOT MC FWD ENTRY DOOR LIGHT.WENT OUT I N AIR DOOR HANDLE CONFIRMED DOWN.  PERFORMED OP CHECK IAW AMM 52-11-00-700-801 STEP E.(1). NO DEFECTS NOTED
